# SDR C2XA10IA276

- Difficulty date: October 25, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 22,352 hours, 11,953 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 19,735 hours, 10,448 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Lock Tab
- Part number: MS927609
- Condition: Misinstalled
- Location: Nr 2 Engine
- Part time: 19,735 hours, 10,448 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

FLIGHT 2245, THE CREW REPORTED THAT THE NR 2 ENGINE HP VIBRATION GOES INTO AMBER WITH N2 ABOVE 70 PERCENT, AND EXTREME FLUCTUATIONS ON ITT INTO THE RED AND EXTREME SHUDDERING FROM THE NR 2 ENGINE.  CREW SHUTDOWN NR 2 ENGINE AS A PRECAUTION, AND LANDED WITHOUT INCIDENT.  MX INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NR 2 ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND ACFT APPROVED FOR RETURN TO SERVICE.
